# SDR VNAA0301012

- Difficulty date: January 11, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,296 hours, 14,937 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PROP SPEED WARNING CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW THEN TAXIED OFF THE RUNWAY AND CALLED MAINTENANCE CONTROL.  THE CREW WAS INSTRUCTED TO TRY AND DUPLICATE THE PROBLEM PERFORMING ENGINE RUNS BUT THE PROBLEM DID NOT REOCCUR AND NO OTHER DISCREPANCIES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
